# SDR AALA202512165707

- Difficulty date: December 10, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 49,897 hours, 20,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ON SIDE OF SEAT 36C DOES NOT OPERATE DURING EMERGENCY LIGHTING TEST. MAINTENANCE FOUND A BROKEN WIRE AND REPAIRED IT PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL CHECK WAS AQCCOMPLISHED WITH NO ISSUES NOTED.
